MathSciNet Relay Station
MathSciNet bibliographic data
MR2227950 82B44 (15A52 33C90 81R12 82B41)
Desrosiers, Patrick; Forrester, Peter J. Hermite and Laguerre $\beta$-ensembles: asymptotic corrections to the eigenvalue density. Nuclear Phys. B 743 (2006), no. 3, 307–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement